# SDR DALA2023060104398

- Difficulty date: May 25, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 6,461 hours, 2,932 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8140 - DIV - TO ABQ DUE TO "EQUIP BAY SMOKE FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED BOTH EQUIPMENT BAY SMOKE DETECTORS. (LP# 9736464)
